# SDR DXTA2022122376950

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 3,774 hours, 2,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CVS2B1
- Part serial: 008928
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: ZONE 1 EMER LIGHTS REMAIN ON AFTER SWITCHED OFF. REMOVED AND REPLACED THE #1 FWD EMERGENCY LIGHT BATTERY PACK. RESET THE FWD EMERGENCY LIGHT INERTIA SWITCH. OPS CHECKED SATISFACTORY. REPLACEMENT CONDUCTED IAW MM 33-50-06 AND 33-50-00.  ORIG SUBMISSION DATE: 12/23/2022
